Why Am I Spotting After Starting HRT? | Bi-Est, Progesterone & Night Sweats Explained by Experts | PYHP 176

Episode 176 • July 28, 2025 • 00:34:10
Why Am I Spotting After Starting HRT? | Bi-Est, Progesterone & Night Sweats Explained by Experts | PYHP 176
Progress Your Health Podcast
Why Am I Spotting After Starting HRT? | Bi-Est, Progesterone & Night Sweats Explained by Experts | PYHP 176

Jul 28 2025 | 00:34:10

/

Show Notes

In this episode of the Progress Your Health Podcast, Dr. Valorie Davidson and Dr. Robert Maki answer a listener’s question about spotting and night sweats after starting hormone replacement therapy (HRT). Lisa, age 55, shares her experience using Bi-Est cream, oral progesterone, and testosterone—and why she’s now experiencing unexpected bleeding and sleep disruption. We break down: ● Why spotting can happen after starting HRT—even with low estradiol levels ● The difference between estradiol and estriol in Bi-Est cream ● How progesterone protects the uterine lining ● When to increase vs. decrease HRT doses ● The role of cortisol and adrenal

Other Episodes

Episode

May 21, 2025 • 00:22:19
Episode Cover

Can You Take HRT If You’ve Had Endometriosis? | PYHP 167

In this episode, Dr. Valorie Davidson and Dr. Robert Maki respond to a great listener question from April, who’s navigating hormone replacement therapy (HRT)...

Listen

Episode

April 04, 2024 • 00:27:18
Episode Cover

When to Apply Biest Cream | PYHP 133

Recently, Catherine posted a question on our website about Biest cream, and we knew this could interest our listeners. Biest is a combination of...

Listen

Episode 191

November 10, 2025 • 00:49:19
Episode Cover

How to Read a DEXA Scan | T-Score, Z-Score & FRAX Explained | PYHP 191

Learn how to read a DEXA scan—step by step. In this live session, Dr. Valorie and Dr. Maki walk through real patient case studies...

Listen